# SDR CA980713010

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 212040054013
- Condition: Wrong Part
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN TRANSMISSION SUPPORT CASE RECEIVED FROM SUPPLIER IS BELIEVED TO BE UNAPPROVED MILITARY PART.  BELL ADVISED THEY HAVE NO RECORD OF THAT S/N PART.
